PL EN


2009 | 1(51) | 201-207
Article title

THE ANALYSIS OF PERIODIC PROCESSES OF ECONOMIC GROWTH ON THE BASIS OF MODEL OF SENSITIVITY (Analiz periodychnykh protsesiv ekonomichnoho zrostannia na osnovi modeli chutlyvosti)

Title variants
Languages of publication
UK
Abstracts
EN
The publication is devoted to the analysis of the Harrod-Domar nonlinear model of economic growth, based on the model of sensitivity to initial conditions. This model is based on assumptions on the nonlinearity of the production function and periodic character of the volume of consumption. Instead of the traditional solution of the Cauchy problem and the definition of economic growth as the end of the transition process it is proposed to seek T-periodic solution. Equation of the model with initial conditions at the edges of the period has the form of two-point boundary value problem. Numerical integration of differential equation in the interval of time equal to the period T and the found solution for t=T is specified by the iterative formula of Newton. The condition for determining periodic solutions is equal to zero objective function.
Year
Issue
Pages
201-207
Physical description
Document type
ARTICLE
Contributors
  • Leonid A. Bilyi, kafedra ekonomichnoi kibernetyky, Lvivskyi instytut bankivskoi spravy Universytetu bankivskoi spravy NBU, prosp. T. Shevchenka, 9, 79005 m. Lviv, Ukraine
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
10UAAAAA074535
YADDA identifier
bwmeta1.element.4eb35bbd-72f5-3379-90cf-3becbd2ff7ca
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.